# SDR UALA2011070703372

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 44,332 hours, 17,402 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 375
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELAC 1 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN - F-CTL.  ELAC NR 1 INOP: COMPLETED TESTS FOR 'ELAC PITCH' FAULT.  CHECKS REQUESTED BY MEL OK.  PFR FAULT:  'ELAC1-COM OR WIRING TO R B ELEV SERVO VLV 34CE4'.  REPLACED ELAC 1 COMPUTER PER MM TASK.
